# SDR UALA2011112706498

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,326 hours, 9,265 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECRICAL WIRE CHAFING ON STRINGER RT WING DRY BAY WS 1217 STR L13 JUST FWD OF TANK ACCESS.  FIBER SHEATH AND BRAIDED WIRE CONDUIT WORN THROUGH, INNER CONDUIT IS INTACT AND NO VISIBLE DAMAGE TO ELECTRICAL INSULATION OR WIRE.  WEAR ON UPPER AFT EDGE OF STRINGER APPROX 0.2' X 0.25'.  BLENDED AREA, SHOT PEENED & VERIFIED NO CRACKS BY HFEC.  RESTORED FINISH.  PER AMECO EN UAL 777EN-57-0220 & BOEING RDR AOJ-UAL-11-0213-04B.
